Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote questions Collete

Posted by paxvox on August 14, 2001, at 9:45:55

In reply to Re: Depakote questions paxvox, posted by Collete on August 12, 2001, at 18:06:26

>
> > > I don't know, MC, but that is one reason i poo pooed it when my Pdoc gave it to me. I take an aspirin a night for heart disease and stroke prevention, and do not want to give that up, also, it made me SO groggy during the following day that I felt like a zombie. I tried it for a week , then said "hell with this!" Back to my Pdoc on Tues. I am going to tell him no way I'm taking that crap! Too many side effects
> for "just" a sleep aid, especially when the
> benzos had worked for me.
>
> How many mg did your doc perscribe for "just sleep"? So far, I am just at 250mg and it doesn't do anything at all. Collette

It was the 500 mg ER version.

PAX


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:paxvox thread:74607
URL: http://www.dr-bob.org/babble/20010814/msgs/75042.html